I have been suffereing from a strange rash for almost two years know. It started with small non-raised red spots on my arms and progressively got worse. Now my forehead and cheeks stay pretty much rashed up and red all the time. It is also pretty bad around my neck, chest, arms and hands. But it is really all over my body to some degree. The rash doesn't really itch but my skin can feel really hot. I can feel when its flaring up bad. I have been to all kinds of allergists and dermatologists, but have gotten no answers. It does not appear to be a typical allergy. I have also been tested and ruled out for Mastocytosis. I am currently in the process of being tested for Sulfite and Salycilate sensitivity. This is because I have recently become very sensitive to aspirin. I am not sure if this is related. I have been on a low salycilate diet for about a month now but have not really noticed a significant difference. This thing has really turned my life upside down and am desperate for any suggestions.
I am sorry to tell you that I can't shed much light on your condition. Although it sounds a little like eczema or hives, it's obvious that the dermatologists who saw you didn't think so.
The search for unusual allergens, which apparently is underway, sounds like the best approach. Meantime, you should work with your doctors for the best possible symptomatic relief. This might include antihistamines, and topical formulations to relieve itch. Very often in dermatology we have to treat symptoms even when we don't have much insight into cause.
i have been experiencing almost the same problem for 3 years and its in the process of turning my life upside down also. i'm 32 years old. heat started on my cheeks for 6 months, then moved to forehead and rest of face. now moving to hands and top of chest. doctors haven't helped. my best guess is wacked out hormone levels, which i'm in the process of having tested. i'm curious how old you are and if there are any other similarities between us that we can clue in on. please post additional info here or e-mail me at ***@****. here's to feeling better...
why do i get a rash on my chest, thighs ,neck or arms when i get hot or cold ? say if i am walking or cutting grass or just mopping my house this happens, if i walk in the winter it also happens. i have has skin rashes befor and it was nothing like this , i am also going into menapose??? 48 yr.old
I have been experiencing redness in my face and other extremities such as hands, elbows, knees backs of arms and love handles. It comes and goes with certain situations such as stress, heat o sun and anxiety. I turn red and sweat in situations when I shouldnt be embarassed although I find that I am wondering if Im red and this just increases the redness! I have gotten as far as to read about Rosacea and feel uncertain that this is what is going on with me due to the fact that my redness is my whole face and is hot as well as I start to sweat profusely.
Again the redness is primarily about the face ahnds elbows and knees.
Any information will be appreciated immensely.
I am having the same problem The rash started about two years ago and it is on my arms outside and inside. Now has moved to the back of my neck. the only difference is that mine is very itchy all day and at night I have a hard time sleeping.I also am going through menapose.. I am 48 years old.
SIR, MY TOES TURNED RED FOUR MONTHS AGO THEN MY FEET LEGS AND HANDS TURNED RED MY FACE IS A BLUSH RED, I FEAL FINE BUT AM CONCERNED ABOUT THIS CONDITION . I TAKE THE FOLLOWING MEDS I THINK I'M HAVING AN REACTION TO THE MEDICATIONS. I WENT TO AN DERMATOLOGIST SHE TOLD ME TO EXERCISE MORE I'NOT OVERWEIGHT.I TAKE THE FOLLOWING MEDS, GLIPIZIDE-WARFARIN-LANOXIN-GLOCOPHAGE-ZESTRIL-AVANDA-VERAPMIL. COULD ANY OF THESE MEDS CAUSE THIS CONDITION PLEASE ADVISE THANKS. AUSTIN W COOPER.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.